# SDR SWAA2019031830730

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 29,784 hours, 17,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82000790004
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN LIGHT INOP.  RELAMPED LIGHT IAW AMM.
